Skip to Content

Can Niferex cause my toilet be so black?

Responses (2)

Marvell 14 Nov 2010

Niferex contains ascorbic acid and iron polysaccharide. Ascorbic acid is found in citrus fruit, tomatoes, potatoes, and leafy vegetables. Ascorbic acid is important for the skin and connective tissues, for normal chemical and hormonal production, and for the immune system.

Iron polysaccharide is a form of the mineral iron. Iron is important for many functions in the body, especially for the transport of oxygen in the blood.

Ascorbic acid is used to treat and prevent vitamin C deficiency.

Yes, taking iron can make your stools black or dark.

https://www.drugs.com/mtm/niferex-150.html

https://www.drugs.com/sfx/niferex-150-side-effects.html

pharmasight 14 Nov 2010

The black stool effect generally does not subside. Consider talking to you doctor about lowering your dose.

Please consult you doctor to rule out serious causes of black stool (ulcers... etc).

Cheers.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions